To populate Scholarly, sign in here .


Title Automorphisms Generated by Umbral Calculus on a Nuclear Space of Entire Test Functions
Posted by Sheila Menchavez
Authors Ferdinand Jamil, Yuri Kondratiev, Sheila Menchavez, Ludwig Streit
Publication date 2018/12/31
Journal Methods of Functional Analysis and Topology
Volume 24
Issue no. 4
Pages pp 339-348
Publisher Institute of Mathematics NAS of Ukraine, National Pedagogical Dragomanov University
Abstract In this paper we show that Sheffer operators, mapping monomials to certain Sheffer polynomial sequences, such as falling and rising factorials, Charlier, and Hermite polynomials extend to continuous automorphisms on the space of entire functions of first order growth and minimal type.
Index terms / Keywords White White noise theory, umbral calculus, topological spaces of test functions, special classes of entire functions and growth estimates.